COVIDIEN CADENCE PHYSIO QC ADULT RTS; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Back to Search Results |
| Model Number |
22550R |
| Medical Device Problem Code |
Firing Problem (4011)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
05/16/2019
Type of Reportable Event
Death
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that the defibrillator was placed on the patient and a tracing was noted.The machine was charged to 200, and the customer attempted to deliver unsuccessfully.The customer then charged to 360 and again, there was a failure of delivery.The customer changed out the pads, and charged and delivered without issue.The patient expired during the code event but the customer stated they do not believe this was directly related to the malfunction of the pads or delay in treatment.